• mountcarmel's Avatar

    mountcarmel started following

  • mountcarmel's Avatar

    mountcarmel started following

  • mountcarmel's Avatar

    mountcarmel asked a questionKidney Cancer

    Nose bleeds on sutent?

    5 answers
    • SueRae1's Avatar
      SueRae1

      I had a very dry nose and some oozing while on Sutent. I started using a dab of Hydrophor or A&D ointment to help keep my nose from drying out, as this is what the Oncology Nurse Practitioner recommended. I continue doing this even though I've switched to other chemo regimens. Speak with your husband's oncology team, and find out what they would recommend.

      over 5 years ago
    • mountcarmel's Avatar
      mountcarmel

      Thank you I will try all the recommendations and will talk with oncology team on Friday.

      over 5 years ago
    • wisegal's Avatar
      wisegal

      I didn't take Sutent but during my chemo treatments, my nose bled when I blew it because of sores in my nose. I used nose gel (OTC) inside my nose & saline sprays to keep it moist. Also, my primary doctor prescribed antibotics since I had a sinus infection. The gel & antibotics worked, after a week it stopped.

      over 5 years ago
  • mountcarmel's Avatar

    mountcarmel shared an experience

    Oh No (Cancer has spread/Metastasized): At my husband's six month ct scan it showed more disease.

  • mountcarmel's Avatar

    mountcarmel shared an experience

    Procedure or Surgery (Surgery): partial removal of left kidney

  • mountcarmel's Avatar

    mountcarmel asked a questionKidney Cancer

    Working while on everolimus or sunitinb

    5 answers
    • GregP_WN's Avatar
      GregP_WN

      I had chemo on Monday, and slept until wed. Worked wed through the weekend. Started feeling better by Sun, got another dose on Monday, started all over again. Like TC says, each of us seems to take it differently, and depending on what type, it may have lesser or greater side effects.

      The second time I was diagnosed, I had a different type of chemo, and it was slick and easy, no problems.

      We all wish him the best.

      over 5 years ago
    • SueRae1's Avatar
      SueRae1

      I was on both of these drugs. I found that after several weeks my energy levels decreased and were at about 80% of normal. I also needed to to nap most afternoons. I also had bouts of severe mouth sores. One plus is that these are both oral meds, so that your energy level isn't all of the place as it is with infusion treatment. My best advice is for him to speak with his oncologist and about work. My main concern is the fact that construction is so physically demanding. If it were a desk job, it would be a lot easier to work and do treatment. He could try and see if he can work while in treatment. Just don't let him overdo it.

      over 5 years ago
    • len_hawkins908's Avatar
      len_hawkins908

      It really depends on dosage and the actual side effects he will experience.

      over 5 years ago